Alert archive / Arizona / Red Flag Warnings in 2008
Red Flag Warning 10, NWS Tucson, AZ
NWS Tucson, AZ issued this red flag warning at Apr 14, 2008, 2:04 PM MST. It took effect at Apr 15, 2008, 10:00 AM MST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2008, 2:04 PM MST (21:04 UTC)
- In effect from
- Apr 15, 2008, 10:00 AM MST
- Expired
- Apr 15, 2008, 8:00 PM MST
- In force
- 10 hr
- Issued by
- NWS Tucson, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KTWC 142104 RFWTWC RED FLAG WARNING NATIONAL WEATHER SERVICE TUCSON AZ 204 PM MST MON APR 14 2008 ...RED FLAG WARNING IN EFFECT FROM 10 AM MST TO 8 PM MST TUESDAY FOR GRAHAM...GREENLEE...COCHISE...PIMA...SANTA CRUZ...AND SOUTHEAST PINAL COUNTIES IN SOUTHEAST ARIZONA FOR STRONG WINDS...VERY LOW HUMIDITIES...AND VERY HIGH TO EXTREME FIRE DANGER RATING... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR SOUTHERN GREENLEE AND GRAHAM COUNTIES SOUTH OF THE GILA RIVER AND COCHISE COUNTY FOR STRONG WINDS...LOW HUMITIES...AND VERY HIGH TO EXTREME FIRE DANGER RATING... .A PACIFIC LOW PRESSURE SYSTEM WILL MOVE INTO THE WESTERN STATES BY WEDNESDAY...BRINGING COOLER WEATHER AND STRONG WINDS. SOUTHEAST ARIZONA WILL EXPERIENCE STRONG AND GUSTY WINDS TUESDAY AND WEDNESDAY WITH RED FLAG CONDITIONS POSSIBLE. THE FIRE WEATHER WATCH POSTED EARLIER FOR TUESDAY HAS BEEN UPGRADED TO A RED FLAG WARNING FOR ALL OF SOUTHEAST ARIZONA. THE STRONGER WINDS COMBINED WITH THE LOWER HUMIDITY WILL BE CONFINED MAINLY TO SOUTHERN GREENLEE AND GRAHAM COUNTIES SOUTH OF THE GILA RIVER AND COCHISE COUNTY ON WEDNESDAY WHERE A FIRE WEATHER WATCH HAS BEEN POSTED. AZZ148-150515- /O.UPG.KTWC.FW.A.0007.080415T1700Z-080416T0300Z/ /O.NEW.KTWC.FW.W.0010.080415T1700Z-080416T0300Z/ /O.NEW.KTWC.FW.A.0008.080416T1600Z-080417T0300Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 204 PM MST MON APR 14 2008 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MST TUESDAY... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR SOUTHERN GREENLEE AND GRAHAM COUNTIES SOUTH OF THE GILA RIVER AND COCHISE COUNTY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MST TUESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. A STRONG LOW PRESSURE SYSTEM ENTERING THE WESTERN UNITED STATES WILL BRING STRONG SOUTHWEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS TO SOUTHEAST ARIZONA TUESDAY AND WEDNESDAY. THESE STRONG WINDS IN COMBINATION WITH VERY LOW HUMIDITY VALUES OF LESS THAN 15 PERCENT AND VERY HIGH TO EXTREME FIRE DANGER RATINGS HAS PROMPTED THE ISSUANCE OF A RED FLAG WARNING FOR TUESDAY. THE STRONGER WINDS COMBINED WITH THE LOWER HUMIDITY WILL BE CONFINED MAINLY TO SOUTHERN GREENLEE AND GRAHAM COUNTIES SOUTH OF THE GILA RIVER AND COCHISE COUNTY ON WEDNESDAY WHERE A FIRE WEATHER WATCH HAS BEEN POSTED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST ARIZONA. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE FIRE WEATHER WATCH TODAY FOR PORTIONS OF SOUTHEAST ARIZONA. $$ AZZ146-147-150515- /O.UPG.KTWC.FW.A.0007.080415T1700Z-080416T0300Z/ /O.NEW.KTWC.FW.W.0010.080415T1700Z-080416T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- 204 PM MST MON APR 14 2008 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MST TUESDAY. A STRONG LOW PRESSURE SYSTEM ENTERING THE WESTERN UNITED STATES WILL BRING STRONG SOUTHWEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS TO SOUTHEAST ARIZONA TUESDAY. THESE STRONG WINDS IN COMBINATION WITH VERY LOW HUMIDITY VALUES OF LESS THAN 15 PERCENT AND VERY HIGH TO EXTREME FIRE DANGER RATINGS HAS PROMPTED THE ISSUANCE OF A RED FLAG WARNING FOR TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST ARIZONA. $$
4 follow-up statements
000 WWUS85 KTWC 150432 RFWTWC RED FLAG WARNING NATIONAL WEATHER SERVICE TUCSON AZ 932 PM MST MON APR 14 2008 ...RED FLAG WARNING IN EFFECT FROM 10 AM MST TO 8 PM MST TUESDAY FOR GRAHAM...GREENLEE...COCHISE...PIMA...SANTA CRUZ...AND SOUTHEAST PINAL COUNTIES IN SOUTHEAST ARIZONA FOR STRONG WINDS... VERY LOW HUMIDITIES...AND VERY HIGH TO EXTREME FIRE DANGER RATING... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR SOUTHERN GREENLEE AND GRAHAM COUNTIES SOUTH OF THE GILA RIVER AND COCHISE COUNTY FOR STRONG WINDS...LOW HUMIDITIES...AND VERY HIGH TO EXTREME FIRE DANGER RATING... .A PACIFIC LOW PRESSURE SYSTEM WILL MOVE INTO THE WESTERN STATES BY WEDNESDAY...BRINGING STRONG AND GUSTY WINDS. AREAS WITHIN SOUTHEAST ARIZONA ARE EXPECTED TO EXPERIENCE THESE STRONG AND GUSTY WINDS TUESDAY AND WEDNESDAY. GIVEN THE VERY DRY AIR ALREADY IN PLACE...RED FLAG CONDITIONS ARE EXPECTED. THUS...THE FIRE WEATHER WATCH POSTED EARLIER FOR TUESDAY HAS BEEN UPGRADED TO A RED FLAG WARNING FOR ALL OF SOUTHEAST ARIZONA. THE STRONGER WINDS COMBINED WITH THE LOWER HUMIDITY WILL BE CONFINED MAINLY TO SOUTHERN GREENLEE AND GRAHAM COUNTIES SOUTH OF THE GILA RIVER AND COCHISE COUNTY ON WEDNESDAY WHERE A FIRE WEATHER WATCH HAS BEEN POSTED. AZZ148-151245- /O.CON.KTWC.FW.W.0010.080415T1700Z-080416T0300Z/ /O.CON.KTWC.FW.A.0008.080416T1600Z-080417T0300Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 932 PM MST MON APR 14 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MST TUESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MST TUESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. A STRONG LOW PRESSURE SYSTEM ENTERING THE WESTERN UNITED STATES WILL BRING STRONG SOUTHWEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS TO SOUTHEAST ARIZONA TUESDAY AND POTENTIALLY CONTINUING INTO THE DAY WEDNESDAY. THESE STRONG WINDS IN COMBINATION WITH VERY LOW HUMIDITY VALUES OF LESS THAN 15 PERCENT AND VERY HIGH TO EXTREME FIRE DANGER RATINGS HAS PROMPTED THE ISSUANCE OF A RED FLAG WARNING FOR TUESDAY. THE STRONGER WINDS COMBINED WITH THE LOWER HUMIDITY WILL BE CONFINED MAINLY TO SOUTHERN GREENLEE AND GRAHAM COUNTIES SOUTH OF THE GILA RIVER AND COCHISE COUNTY ON WEDNESDAY WHERE A FIRE WEATHER WATCH HAS BEEN POSTED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST ARIZONA. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE FIRE WEATHER WATCH TODAY FOR PORTIONS OF SOUTHEAST ARIZONA. $$ AZZ146-147-151245- /O.CON.KTWC.FW.W.0010.080415T1700Z-080416T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- 932 PM MST MON APR 14 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MST TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MST TUESDAY. A STRONG LOW PRESSURE SYSTEM ENTERING THE WESTERN UNITED STATES WILL BRING STRONG SOUTHWEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS TO SOUTHEAST ARIZONA TUESDAY. THESE STRONG WINDS IN COMBINATION WITH VERY LOW HUMIDITY VALUES OF LESS THAN 15 PERCENT AND VERY HIGH TO EXTREME FIRE DANGER RATINGS HAS PROMPTED THE ISSUANCE OF A RED FLAG WARNING FOR TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST ARIZONA. $$
000 WWUS85 KTWC 151108 RFWTWC RED FLAG WARNING NATIONAL WEATHER SERVICE TUCSON AZ 408 AM MST TUE APR 15 2008 ...RED FLAG WARNING IN EFFECT FROM 10 AM MST THIS MORNING UNTIL 8 PM MST THIS EVENING FOR GRAHAM...GREENLEE...COCHISE...PIMA... SANTA CRUZ...AND SOUTHEAST PINAL COUNTIES FOR STRONG WINDS... VERY LOW HUMIDITIES...AND VERY HIGH TO EXTREME FIRE DANGER RATING... ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR GREENLEE AND GRAHAM COUNTIES SOUTH OF THE GILA RIVER AND COCHISE COUNTY FOR STRONG WINDS...LOW HUMIDITIES... AND VERY HIGH TO EXTREME FIRE DANGER RATING... .A PACIFIC LOW PRESSURE SYSTEM WILL MOVE THROUGH THE WESTERN STATES TODAY AND WEDNESDAY...BRINGING STRONG AND GUSTY WINDS TO ALL OF SOUTHEAST ARIZONA. THESE WINDS...A VERY DRY AIRMASS ALREADY IN PLACE...AND A VERY HIGH TO EXTREME FIRE DANGER RATING WILL RESULT IN WIDESPREAD RED FLAG CONDITIONS TODAY. STRONG WINDS AND A CONTINUED DRY AIRMASS WEDNESDAY TO PORTIONS OF GREENLEE AND GRAHAM COUNTIES SOUTH OF THE GILA RIVER AS WELL AS COCHISE COUNTY WILL MAKE A FIRE WEATHER WATCH NECESSARY WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. AZZ148-160300- /O.CON.KTWC.FW.W.0010.080415T1700Z-080416T0300Z/ /O.CON.KTWC.FW.A.0008.080416T1600Z-080417T0300Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 408 AM MST TUE APR 15 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. A STRONG LOW PRESSURE SYSTEM PUSHING THROUGH THE WESTERN STATES WILL BRING STRONG SUSTAINED 20-FOOT WINDS OUT OF THE SOUTHWEST AT 15 TO 25 MPH WITH GUSTS TO 40 MPH ACROSS ALL OF SOUTHEAST ARIZONA TODAY... WITH ANOTHER ROUND OF STRONG WINDS EXPECTED WEDNESDAY. THESE STRONG WINDS IN COMBINATION WITH RELATIVE HUMIDITY VALUES IN THE SINGLE DIGITS...AND A VERY HIGH TO EXTREME FIRE DANGER RATING HAS RESULTED IN A RED FLAG WARNING FROM 10 AM MST THIS MORNING TO 8 PM MST THIS EVENING FOR GRAHAM...GREENLEE...COCHISE...PIMA...SANTA CRUZ...AND SOUTHEAST PINAL COUNTIES. THE STRONG WINDS WEDNESDAY WILL COMBINE WITH THE RELATIVE HUMIDITY VALUES ONCE AGAIN DIPPING INTO THE SINGLE DIGITS. HOWEVER THE WINDS WILL BE CONFINED MAINLY TO GREENLEE AND GRAHAM COUNTIES SOUTH OF THE GILA RIVER AND COCHISE COUNTY WEDNESDAY. THUS...A FIRE WEATHER WATCH HAS BEEN POSTED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY AND THE FIRE WEATHER WATCH WEDNESDAY FOR PORTIONS OF SOUTHEAST ARIZONA. $$ AZZ146-147-160300- /O.CON.KTWC.FW.W.0010.080415T1700Z-080416T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- 408 AM MST TUE APR 15 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING. A STRONG LOW PRESSURE SYSTEM PUSHING THROUGH THE WESTERN STATES WILL BRING STRONG SUSTAINED 20-FOOT WINDS OUT OF THE SOUTHWEST AT 15 TO 25 MPH WITH GUSTS TO 40 MPH ACROSS ALL OF SOUTHEAST ARIZONA TODAY. THESE STRONG WINDS IN COMBINATION WITH RELATIVE HUMIDITY VALUES IN THE SINGLE DIGITS...AND A VERY HIGH TO EXTREME FIRE DANGER RATING HAS RESULTED IN A RED FLAG WARNING FROM 10 AM MST THIS MORNING TO 8 PM MST THIS EVENING FOR GRAHAM...GREENLEE...COCHISE...PIMA...SANTA CRUZ...AND SOUTHEAST PINAL COUNTIES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST ARIZONA. $$
000 WWUS85 KTWC 152203 RFWTWC RED FLAG WARNING NATIONAL WEATHER SERVICE TUCSON AZ 303 PM MST TUE APR 15 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR GRAHAM...GREENLEE...COCHISE...PIMA... SANTA CRUZ...AND SOUTHEAST PINAL COUNTIES FOR STRONG WINDS...VERY LOW HUMIDITIES...AND VERY HIGH TO EXTREME FIRE DANGER RATING... ...A FIRE WEATHER WATCH IS ALSO IN EFFECT WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR GREENLEE...GRAHAM AND COCHISE COUNTIES FOR STRONG WINDS...LOW HUMIDITIES...AND VERY HIGH TO EXTREME FIRE DANGER RATING... .A PACIFIC LOW PRESSURE SYSTEM WILL MOVE ACROSS THE WESTERN STATES THROUGH WEDNESDAY...BRINGING STRONG AND GUSTY WINDS TO ALL OF SOUTHEAST ARIZONA THE REST OF THIS AFTERNOON AND EVENING AND THEN AGAIN OVER EASTERN AREAS ON WEDNESDAY. THESE WINDS COMBINED WITH A VERY DRY AIRMASS IN PLACE...AND A VERY HIGH TO EXTREME FIRE DANGER RATING HAVE RESULTED IN WIDESPREAD RED FLAG CONDITIONS TODAY. STRONG WINDS AND A DRY AIRMASS ARE EXPECTED TO CONTINUE ON WEDNESDAY OVER GREENLEE...GRAHAM AND COCHISE COUNTIES...AND THEREFORE A FIRE WEATHER WATCH CONTINUES IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. AZZ148-160615- /O.CON.KTWC.FW.W.0010.000000T0000Z-080416T0300Z/ /O.CON.KTWC.FW.A.0008.080416T1600Z-080417T0300Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 303 PM MST TUE APR 15 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. A STRONG LOW PRESSURE SYSTEM PUSHING THROUGH THE WESTERN STATES WILL BRING STRONG SUSTAINED 20-FOOT WINDS OUT OF THE SOUTHWEST AT 15 TO 25 MPH WITH GUSTS TO 40 MPH ACROSS SOUTHEAST ARIZONA THE REST OF THIS AFTERNOON AND EVENING... WITH ANOTHER ROUND OF STRONG WINDS EXPECTED ON WEDNESDAY. THESE STRONG WINDS IN COMBINATION WITH RELATIVE HUMIDITY VALUES IN THE SINGLE DIGITS...AND A VERY HIGH TO EXTREME FIRE DANGER RATING HAS RESULTED IN THE CONTINUATION OF THE RED FLAG WARNING UNTIL 8 PM MST THIS EVENING FOR GRAHAM AND GREENLEE COUNTIES SOUTH OF THE GILA RIVER... COCHISE...EASTERN PIMA...AND SANTA CRUZ COUNTIES. STRONG WINDS ON WEDNESDAY WILL ONCE AGAIN COMBINE WITH RELATIVE HUMIDITY VALUES IN THE SINGLE DIGITS. HOWEVER THE WINDS WILL BE CONFINED MAINLY TO THE EASTERN THIRD OF THE FORECAST AREA...OVER SOUTHERN GREENLEE...GRAHAM AND COCHISE COUNTIES. THEREFORE...A FIRE WEATHER WATCH REMAINS IN THE EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING THROUGH 8 PM MST THIS EVENING AND THE FIRE WEATHER WATCH ON WEDNESDAY FOR PORTIONS OF SOUTHEAST ARIZONA. $$ AZZ146-160615- /O.EXA.KTWC.FW.A.0008.080416T1600Z-080417T0300Z/ /O.CON.KTWC.FW.W.0010.000000T0000Z-080416T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC- 303 PM MST TUE APR 15 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. STRONG LOW PRESSURE SYSTEM PUSHING THROUGH THE WESTERN STATES WILL BRING STRONG SUSTAINED 20-FOOT WINDS OUT OF THE SOUTHWEST AT 15 TO 25 MPH WITH GUSTS TO 40 MPH ACROSS GREENLEE COUNTY THE REST OF THIS AFTERNOON AND EVENING...WITH ANOTHER ROUND OF STRONG WINDS EXPECTED ON WEDNESDAY. THESE STRONG WINDS IN COMBINATION WITH RELATIVE HUMIDITY VALUES IN THE SINGLE DIGITS...AND A VERY HIGH TO EXTREME FIRE DANGER RATING HAS RESULTED IN THE CONTINUATION OF THE RED FLAG WARNING UNTIL 8 PM MST THIS EVENING FOR GREENLEE COUNTY. STRONG WINDS ON WEDNESDAY WILL ONCE AGAIN COMBINE WITH RELATIVE HUMIDITY VALUES IN THE SINGLE DIGITS. THEREFORE...A FIRE WEATHER WATCH REMAINS HAS BEEN ISSUED FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY AND THE FIRE WEATHER WATCH WEDNESDAY FOR PORTIONS OF SOUTHEAST ARIZONA. $$ AZZ147-160300- /O.CON.KTWC.FW.W.0010.000000T0000Z-080416T0300Z/ ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- 303 PM MST TUE APR 15 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. A STRONG LOW PRESSURE SYSTEM PUSHING THROUGH THE WESTERN STATES WILL BRING STRONG SUSTAINED 20-FOOT WINDS OUT OF THE SOUTHWEST AT 15 TO 25 MPH WITH GUSTS TO 40 MPH ACROSS SOUTHEAST ARIZONA THE REST OF THIS AFTERNOON AND EVENING. THESE STRONG WINDS IN COMBINATION WITH RELATIVE HUMIDITY VALUES IN THE SINGLE DIGITS... AND A VERY HIGH TO EXTREME FIRE DANGER RATING HAS RESULTED IN THE CONTINUATION OF THE RED FLAG WARNING UNTIL 8 PM MST THIS EVENING FOR CENTRAL AND WESTERN PIMA AND SOUTHEASTERN PINAL COUNTIES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST ARIZONA. $$
000 WWUS85 KTWC 160254 RFWTWC RED FLAG WARNING NATIONAL WEATHER SERVICE TUCSON AZ 754 PM MST TUE APR 15 2008 ...A FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR GREENLEE...GRAHAM AND COCHISE COUNTIES FOR STRONG WINDS...LOW HUMIDITIES...AND VERY HIGH TO EXTREME FIRE DANGER RATING... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MST FOR GRAHAM...GREENLEE...COCHISE...PIMA... SANTA CRUZ...AND SOUTHEAST PINAL COUNTIES... .GUSTY WINDS DUE TO A STORM SYSTEM TO OUR NORTH HAVE DIMINISHED SINCE SUNSET...THUS THE RED FLAG WARNING FOR SOUTHEAST ARIZONA HAS BEEN ALLOWED TO EXPIRE. HOWEVER...THIS LOW PRESSURE WILL REMAIN TO OUR NORTH WEDNESDAY WITH STRONG WINDS AND A DRY AIRMASS EXPECTED ONCE AGAIN OVER GREENLEE...GRAHAM AND COCHISE COUNTIES WHERE A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. AZZ146-148-161200- /O.EXP.KTWC.FW.W.0010.000000T0000Z-080416T0300Z/ /O.CON.KTWC.FW.A.0008.080416T1600Z-080417T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 754 PM MST TUE APR 15 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. THE STRONG AND GUSTY WINDS DUE TO A LOW PRESSURE TO OUR NORTH TODAY HAVE DIMINISHED SINCE SUNSET THIS EVENING. THUS...THE RED FLAG WARNING FOR SOUTHEAST ARIZONA HAS BEEN ALLOWED TO EXPIRE. HOWEVER...THIS LOW PRESSURE WILL REMAIN TO OUR NORTH WEDNESDAY WITH STRONG WINDS AND LOW RELATIVE HUMIDITIES EXPECTED ONCE AGAIN MAINLY FOR GRAHAM...GREENLEE AND COCHISE COUNTIES WHERE A FIRE WEATHER WATCH REMAINS IN THE EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE FIRE WEATHER WATCH ON WEDNESDAY FOR PORTIONS OF SOUTHEAST ARIZONA. $$ AZZ147-160400- /O.EXP.KTWC.FW.W.0010.000000T0000Z-080416T0300Z/ ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- 754 PM MST TUE APR 15 2008 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING. THE STRONG AND GUSTY WINDS DUE TO A LOW PRESSURE TO OUR NORTH TODAY HAVE DIMINISHED SINCE SUNSET THIS EVENING. THUS...THE RED FLAG WARNING FOR SOUTHEAST ARIZONA HAS BEEN ALLOWED TO EXPIRE. BREEZY CONDITIONS AND LOW RELATIVE HUMIDITIES ARE EXPECTED ONCE AGAIN WEDNESDAY...BUT ARE NOT EXPECTED TO REACH RED FLAG CRITERIA. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 14, 2:00 PM MST, 4 minutes earlier.
Area forecast discussion, Apr 14, 2:00 PM MST, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 200 PM MST MON APR 14 2008 .SYNOPSIS...THE LARGE RIDGE OF HIGH PRESSURE WHICH HAS PROVIDED THE DRY AND VERY WARM WEATHER WILL GRADUALLY WEAKEN THROUGH TUESDAY AS A PACIFIC LOW PRESSURE MOVES INTO THE WESTERN UNITED STATES. THIS LOW PRESSURE WILL RESULT IN BREEZY TO WINDY CONDITIONS TUESDAY AND WEDNESDAY AFTERNOON ALONG WITH COOLER TEMPERATURES WEDNESDAY AND THURSDAY. && .DISCUSSION...LARGE SCALE PATTERN THAT HAS BEEN DOMINATED BY RIDGE OF HIGH PRESSURE ALOFT PROVIDING US WITH VERY WARM WEATHER WILL GRADUALLY START TO BREAK DOWN TONIGHT. WE WERE EARLIER WATCHING SOME MID LEVEL MOISTURE TO OUR SOUTH OVER SONORA WHICH HAS BEEN TRYING TO PUSH NORTH INTO COCHISE COUNTY BUT WILL NOT DO SO WITH CU DEVELOPMENT STAYING WELL SOUTH OF THE INTERNATIONAL BORDER. A TROUGH OF LOW PRESSURE WILL MOVE INTO THE GREAT BASIN TUESDAY RESULTING IN AN INCREASED GRADIENT AND WEST TO SOUTHWEST FLOW ACROSS SOUTHEAST ARIZONA WITH GUSTY WINDS TUESDAY AFTERNOON. WE DO ANTICIPATE WINDS TO STAY BELOW WIND ADVISORY CRITERIA TUESDAY...BUT WILL BE STRONG ENOUGH WITH LOW RELATIVE HUMIDITIES TO JUSTIFY A RED FLAG WARNING AREAWIDE. PLEASE SEE FIRE WEATHER DISCUSSION BELOW FOR MORE INFORMATION ON FIRE WEATHER ISSUES. WITH THE CORE OF THE TROUGH WELL TO OUR NORTH...DAYTIME TEMPERATURES WILL REMAIN WELL ABOVE NORMAL TUESDAY. ADDITIONAL ENERGY WILL DIG INTO THE BACKSIDE OF THE TROUGH WEDNESDAY AS A COLD FRONT MOVES THROUGH BRINING IN CONSIDERABLY COOLER TEMPERATURES WEDNESDAY AND THURSDAY. THIS SYSTEM WILL REMAIN DRY FOR US BUT THE TIGHT GRADIENT WILL LEAD TO CONTINUED GUSTY WINDS ESPECIALLY ACROSS GRAHAM...GREENLEE AND COCHISE COUNTIES WEDNESDAY AFTERNOON. SHORTWAVE RIDGING BUILDS BACK IN BY FRIDAY WITH INCREASING TEMPERATURES BEFORE TROUGHINESS OVER THE WESTERN CONUS SETS UP THIS WEEKEND INCREASING AFTERNOON BREEZES AND KEEPING TEMPERATURES NEAR NORMAL. && .FIRE WEATHER...A PACIFIC LOW PRESSURE SYSTEM WILL MOVE INTO THE WESTERN STATES BY WEDNESDAY...BRINGING COOLER WEATHER AND STRONG WINDS. SOUTHEAST ARIZONA WILL EXPERIENCE STRONG AND GUSTY WINDS TUESDAY AND WEDNESDAY WITH RED FLAG CONDITIONS POSSIBLE. THE FIRE WEATHER WATCH OF TUESDAY HAS BEEN UPGRADED TO A RED FLAG WARNING FOR ALL OF SOUTHEAST ARIZONA FIRE WEATHER ZONES 146...147 AND 148. THE STRONGER WINDS WILL BE CONFINED MAINLY TO EASTERN SECTIONS OF ZONE 148 WEDNESDAY WHERE A FIRE WEATHER WATCH HAS BEEN POSTED. && .AVIATION...MOSTLY CLEAR SKIES THROUGH TUESDAY. LIGHT SOUTHWEST WINDS 5-15 KTS THROUGH THIS EVENING THEN NORMAL LIGHT DIURNAL WIND LESS THAN 10 KTS TONIGHT. SOUTHWEST WINDS 15-25 KTS TUESDAY AFTERNOON WITH GUSTS TO 35 KTS. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .TWC WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING TUESDAY 10 AM MST TO 8 PM MST FOR ALL FIRE WEATHER ZONES. FIRE WEATHER WATCH FOR EASTERN FIRE WEATHER ZONE 148 WEDNESDAY. WEATHER.GOV/TUCSON
Hazardous weather outlook, Apr 14, 9:04 AM MST, 5 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 904 AM MST MON APR 14 2008 AZZ019-029>035-142300- NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY- UPPER GILA RIVER VALLEY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY- 904 AM MST MON APR 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA AND SOUTHEAST ARIZONA. ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A PACIFIC LOW PRESSURE SYSTEM IS EXPECTED TO APPROACH ARIZONA TUESDAY AND PASS TO OUR NORTH WEDNESDAY. THIS WILL RESULT IN A BREEZY TO WINDY DAY ACROSS SOUTHEAST ARIZONA TUESDAY... WITH SOUTHWEST WINDS OF 20 TO 30 MPH AND GUSTS UP TO 40 MPH. THESE WINDY CONDITIONS ARE LIKELY TO CONTINUE MAINLY FOR EASTERN AREAS WEDNESDAY. THE COMBINATION OF THESE STRONG SOUTHWEST WINDS...A DRY AIRMASS IN PLACE ACROSS THE AREA RESULTING IN LOW AFTERNOON AND EARLY EVENING RELATIVE HUMIDITIES...AS WELL AS VERY HIGH TO EXTREME FIRE DANGER RATING HAVE RESULTED IN A FIRE WEATHER WATCH TUESDAY MORNING THROUGH EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 2:04 PM MST | Fire Weather Watch | TWC | 39 hr |
Nearby
Red Flag Warnings in Arizona, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.